MAUDE Adverse Event Report: RESPIRONICS, INC. M AF811 MASK; FULL FACE MASK

RESPIRONICS, INC. M AF811 MASK; FULL FACE MASK
Model Number 1063052
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device information in complaint details: 1063052 c-pap nasal mask (medium) ¿ ref (b)(4) and lot: 191114 same patient, additional device (mask) captured in complaint ra (b)(4) h3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer was contacted in reference to a af811 oro-nasal mask.The patient alleges while in use, the safety valve closes on a spontaneous breath on the nasal mask.At the time this issue occurred, use of the device was stopped and restarted.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported information n reference to a af811 oro-nasal mask.The patient alleges while in use, the safety valve closes on a spontaneous breath on the nasal mask.At the time this issue occurred, use of the device was stopped and restarted.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.Updated: section b: adverse event/product problem: changed to "product problem".Section h: type of reported complaint: changed to "product problem".Section h: health impact grid: changed to "no health consequences or impact".

Brand Name
M AF811 MASK
Common Device Name
FULL FACE MASK
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18472273
Report Number2518422-2024-01291
Device Sequence Number17863802
Product Code BZD
UDI-Device Identifier30606959034359
UDI-Public30606959034359
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K073600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1063052
Device Catalogue Number1063052
Device Lot Number191114
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2023
Supplement Date Received by Manufacturer12/09/2023
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown